# SDR VNAA20231126001

- Difficulty date: October 29, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW FS=319 / FS=349 AND STGR 20RH AT FUSELAGE INTERNAL STRUCTURE, BELOW FLOOR.  INTERCOSTAL BTW FS=319 / FS=349 AND STGR 20RH AT FUSELAGE INTERNAL STRUCTURE, BELOW FLOOR WAS EVALUATED AND FOUND OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
